MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CUSTOM TUBING PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS

MEDTRONIC MEXICO S. DE R.L. DE CV CUSTOM TUBING PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number HY11W65R1
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a custom tubing pack, it was reported that there was a minimal blood loss as a result of a blood leak, and there was no unplanned transfusion as a result of this leak.The leak occurred at line 4, vrv valve.The device was used to complete the procedure.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that per the customer there was no noted air in the circuit or tubing.Correction b5: there was no additional adverse patient effect associated with this event.Correction d3 (mfr name), d3.6 (postal code).Additional codes img (annex g/component): these fields have been updated.Device evaluation summary: visual inspection showed no outward signs of any damage.The device had a test mark, which confirmed the vrv was tested prior to distribution.Functional testing of the returned device was performed at 0.5 l/min.The instructions for use provides an approximation for first time use of the negative and positive pressures required to open the umbrella relief valves at 0.5 l/min blood flow and these are approximately -205 mmhg and 318 mmhg.Our results indicated the negative pressure umbrella opened at -195 mmhg and the positive pressure umbrella valve opened at 358 mmhg verifying the functionality for the valves for the returned device.The acceptable function of the umbrella valves also confirms the duck bill valve functioned as intended.There was no leaking observed.The reason for return was not confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CUSTOM TUBING PACK
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21889513
Report Number9612164-2025-02019
Device Sequence Number8273155
Product Code DWE
UDI-Device Identifier00763000704841
UDI-Public00763000704841
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K171979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2026
Device Model NumberHY11W65R1
Device Catalogue NumberHY11W65R1
Device Lot Number229210760
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight50 KG